Aequationes mathematicae

, Volume 17, Issue 1, pp 295–304

On the uniqueness of continuous solutions of a functional equation ofn-th order

  • Karol Baron
  • Maciej Sablik
Research papers
  • 25 Downloads

AMS (1970) subject classification

Primary 39A15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Baron, K.,Note on the existence of continuous solutions of a functional equation of n-th order. Ann. Polon. Math.30 (1974), 77–80.MathSciNetMATHGoogle Scholar
  2. [2]
    Baron, K.,On extending of solutions of a functional equation. Aequationes Math.13 (1975), 285–288.MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    Baron, K.,Remarks on continuous solutions of functional equations. Submitted to Publ. Math. Debrecen.Google Scholar
  4. [4]
    Czaja-Pośpiech, D. andKuczma, M.,Continuous solutions of some functional equations in the indeterminate case. Ann. Polon. Math.24 (1970), 9–20.MathSciNetMATHGoogle Scholar
  5. [5]
    Kuczma, M.,Functional equations in a single variable. Monografie Mat. 46, PWN, Warszawa 1968.Google Scholar
  6. [6]
    Thron, W. J.,Sequences generated by iteration. Trans. Amer. Math. Soc.96 (1960), 38–53.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Birkhäuser Verlag 1978

Authors and Affiliations

  • Karol Baron
    • 1
  • Maciej Sablik
    • 1
  1. 1.Department of MathematicsSilesian UniversityKatowicePoland

Personalised recommendations